AF Association
13,263 members16,130 posts

Adizem XL

Hi ime currently taking this ,has anyone tried taking Adizem XL overnight to reduce side effects is this possible .I've tried several meds for my constant pulpitations and dysryhmia .ime not good with Pharmaceuticals and get awful side effects.Ime sure some make my symptoms worse after having 3 times been admitted to hospital via an ambulance in this last month.ive had loads of tests and echos In this last two months have an event monitor on at the moment and seeing the cardiologist next week.again I've been a CCU and I C U Nurse prior so know things arnt right .Retired now from the Health service.

2 Replies
oldestnewest

Adizem is diltiazem a calcium channel blocker, quite common for many of us to be prescribed this it is a rate control drug not rhythm control. Some find is easier than bisoprolol

You need to see an EP ideally not a cardiologist, they are the experts in the heart electricals which it sounds as if you have a problem with.

Be well

Ian

1 like
Reply

Hi upperview did you try taking this overnight as I am thinking of doing the same . Main problem is swollen ankles . Are we talking Adizem XL?

Reply

You may also like...